Healthy Living

A sign reads goodbye 2016 hello 2017

Get a Healthy Start in 2017!

Many of us start out the New Year by resolving to “get healthy”, but it’s often overwhelming to know where to start! We often start strong but have a difficult time creating sustainable changes. Check out these resolutions anyone can keep! Resolve to stay away from fast food breakfast. Resolve to stop drinking soda. Resolve to start walking. Research your best choice for an emergency room and urgent care center. On behalf of all of us at Integrity Urgent Care we wish you good health for 2017!

a bundle of syringes

Accidental Pediatric Overdose

Accidental overdosing is easier than you think. Majority of the time, a very tired, sleep deprived mom or dad is trying to reduce fever or help a child feel better, and the directions on the box are not that specific. It only takes once for harmful effects to happen to your child, and it could potentially be damaging. A recent study put out by New York University found that 80% of parents have made dosing errors and most of those were when dosing was in a cup as opposed to a syringe. Signs or symptoms to look for if you suspect your child has been given too much of a medication are abdominal pain, nausea, vomiting, dry mouth, dizziness, ringing in the ears, fatigue or lethargy. More dangerous symptoms include confusion, unconsciousness, vomiting blood, severe headache, extreme sleepiness or trouble being awakened.